Imperial College London

Amihay Hanany

Faculty of Natural SciencesDepartment of Physics

Professor of Theoretical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 3634a.hanany

 
 
//

Location

 

611Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{HANANY:1995:10.1016/0370-2693(95)00067-U,
author = {HANANY, A and OZ, Y},
doi = {10.1016/0370-2693(95)00067-U},
journal = {PHYSICS LETTERS B},
pages = {255--259},
title = {C=1 DISCRETE STATES CORRELATORS VIA W-1+INFINITY CONSTRAINTS},
url = {http://dx.doi.org/10.1016/0370-2693(95)00067-U},
volume = {347},
year = {1995}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - HANANY,A
AU - OZ,Y
DO - 10.1016/0370-2693(95)00067-U
EP - 259
PY - 1995///
SN - 0370-2693
SP - 255
TI - C=1 DISCRETE STATES CORRELATORS VIA W-1+INFINITY CONSTRAINTS
T2 - PHYSICS LETTERS B
UR - http://dx.doi.org/10.1016/0370-2693(95)00067-U
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1995QN02000012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 347
ER -